# SDR 2017FA0000419

- Difficulty date: October 25, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N3049K
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987090
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 6792613
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MLG BROKE IN TWO PIECES AFTER THE ACFT MADE A NORMAL LANDING ON A DRY RUNWAY AND AN OUTSIDE TEMPERATURE OF APPROXIMATELY 85 DEGREES.   NO HISTORY OF HARD LANDINGS OR A ONE WHEEL LANDING THAT MIGHT HAVE STRESSED THE GEAR.  THE ACFT HAD A FULL LOAD OF FUEL AND THREE ABOARD NOT OVERWEIGHT.  THE MAIN BODY OF THE TRUNNION BROKE APART AT APPROXIMATELY HALF WAY DOWN THE BODY AND THE OLEO ROD ALSO BROKE IN HALF AFTER THE ACFT LANDED AND WAS ON LANDING ROLL OUT.  THE GEAR THEN DEPARTED THE ACFT AND SLID APPROXIMATELY 20 YARDS.  THERE WERE NO PAST LOG BOOK DISCREPANCIES THAT WOULD INDICATE THERE WERE ANY AIRWORTHINESS ISSUES WITH THE LANDING GEAR.
